Posted by Leann
on January 26, 2000 at 20:19:32:
In Reply to: weight contron on depecote posted by kam on January 01, 2000 at 18:22:43:
: I've recently been placed on depecote, about two months ago now. I've noticed a weight gain or perhaps more of a constant apetite. I'd like to try and keep my weight from becoming a problem and would like to know how others with epilepsy and those using depecote have done this without repercussions of more seizures or poor health. I was considering a program such as weight watchers but have only had epilepsy for a year and do not understand the effects it might have on my health. Thanks
I have been taking Depakote since October of 1999, I have had an increased appetite and have put on a few pounds since I started taking it (not enough yet to be bothered about). I recently noticed some hair loss also so I am supposed to start taking a vitamin to control that. I have done some research and talked to someelse whose son was on depakote at one time and apparently weight gain is a very common side effect.